A note on the existence of certain infinite families of imaginary quadratic fields

Volume 110 / 2003

Iwao Kimura Acta Arithmetica 110 (2003), 37-43 MSC: Primary 11R29; Secondary 11R11. DOI: 10.4064/aa110-1-3

Authors

  • Iwao KimuraDepartment of Mathematics
    Faculty of Science
    Toyama University
    Gofuku 3190, Toyama city
    Toyama 930-0885, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image